# SDR IPXA2017052717587

- Difficulty date: May 16, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 15,603 hours, 10,234 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A55276056004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE HAS TRAPPED WATER INDICATION.  REPAIRED THE ELEVATOR SURFACE IAW SRM 55-21-12.
